Local Hölder continuity of weak solutions to a diffusive shallow medium equation

Thomas Singer, Matias Vestberg*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)

Abstract

We show the local Hölder continuity of bounded weak solutions to a doubly nonlinear parabolic equation used in models for diffusion of shallow media.

Original languageEnglish
Pages (from-to)306-335
Number of pages30
JournalNonlinear Analysis, Theory, Methods and Applications
Volume185
DOIs
Publication statusPublished - 1 Aug 2019
MoE publication typeA1 Journal article-refereed

Keywords

  • Doubly nonlinear parabolic equations
  • Local Hölder continuity

Fingerprint

Dive into the research topics of 'Local Hölder continuity of weak solutions to a diffusive shallow medium equation'. Together they form a unique fingerprint.

Cite this